| Catalog Number |
777426 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that (b)(6) 2026 medical staff for the patient to perform ureteral stone surgery, the use of ureteral stents during the operation found that a section of the stent was twisted and kinked.Pushing the tube was difficult to cause the surgeon failed to give the patient a successful placement of the tube, in order to avoid medical malpractice, immediately reopen a new stent, the operation was successfully completed, the report of the relevant device adverse events.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.